Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Used meth on gums. Having swollen throat, gums receding, damaged face. Solution?

Hi I have regarding the usage of meth I used on my gums and my throat has been swollen since then on my plantine tonsils and my tonsil In the back of my throat and also my gums are receding also my face seem to have damage from the cause of using it and I just used it only three days. I was wondering how can I repair my body back to a homeostasis stage?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hi, I am your ENT Splst, Dr. Samiron Roy.
I understand that you are using KHAINI or chewing tobacco. This gives out nicotine which has deleterous action on the mucous membrane of the oral cavity and oropharynx. Sometimes it causes hypersensitive reactions after single use only. Yours is this case. You needto:
1.Stop using this.
2.Tab cetzine 10mg OD X 10 days.
3.Oral application of Lexanox oint tid after each meal X 10 days.
4.Tab Folcovit 1 OD X10 days.
5.Tab Prebiotic-probiotic 1 OD X 10 days.
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor